# SDR UIEA2018072101529

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,494 hours, 18,725 cycles
- System (JASC): 7600 · Engine Controls
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS & ADVISORY STATUS MESSAGES LT ENG CONTROL. PERFORMED BITE CHECK PIMU MSG ON NR 1 ENG. PERFORMED ENGINE RUN AND NO MSG OR FAULTS NOTED DURING RUN, NOT CURRENT FAULT AT THIS TIME AS PER AMM 71-00-00.
